| Model Number |
6663 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Movement Disorder (4412)
| Date of Event |
12/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Event date is estimated.The event of ipg eri was reported to abbott.The ipg became inoperable.The abbott ipg was explanted and replaced with a competitor device.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
Event or Problem Description
It was reported that the patient's ipg had reached end of life.Surgical intervention was undertaken on (b)(6) 2024 wherein the patient's ipg was explanted and replaced with a competitor brand ipg(medtronic).